International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 407-408
The closed graph theorem for multilinear mappings
Departamento de Matemática, Universidade Federal do Espírito Santo, Av Fernando Ferrari s/n, Vitória 29060-900, Es, Brazil
Received 7 November 1994; Revised 10 January 1995
Copyright © 1996 Cecília S. Fernandez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A version of the Closed Graph Theorem for multilinear mappings in the context of
Banach spaces is presented.